• Free Shipping for orders above RM200
icon-search
icon-search

Pharmaniaga Actimol Paracetamol 650mg Tablet - 10's

RM 4.50
- +
icon-cart Add to Cart
Home

Indication:
Phamaniaga Actimol Paracetamol
Relieves headache, backache, period pain and aches duo to cold and flu, pain related to milk fever.


Dosage:

Adult: 1 to 1½ tablets, three to four times a day (Maximum 6 tablets a day)

Warning:

This preparation contains Paracetamol, Do Not take any other Paracetamol containing medicines at the same time.

Your Cart
Your cart is currently empty.
Continue browsing here.